MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. SAVVY LONG OTW PTA CATHETER; PTA DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. SAVVY LONG OTW PTA CATHETER; PTA DILATATION CATHETER
Model Number 436-2515L
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history records have been reviewed with special attention to the raw materials, subassemblies, manufacturing process and quality control testing.This lot met all release criteria.This is the only complaint reported to date for this lot number and failure mode.The result of the investigation is inconclusive for the reported catheter rupture failure mode issue.The device was not returned for evaluation.The definitive root cause for the reported catheter rupture failure mode issue could not be determined based upon available information.It is unknown if handling or procedural techniques were factors to the reported issue.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one (1) malfunction event.A review of the events indicated that model 436-2515l pta dilatation catheter, allegedly experienced a rupture.This report was received from one source.This event involved one patient whose age, weight and gender was not provided.This patient had no reported patient injury.

Brand Name
SAVVY LONG OTW PTA CATHETER
Common Device Name
PTA DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8532923
Report Number9616666-2019-00044
Device Sequence Number1586600
Product Code LIT
UDI-Device Identifier00801741132803
UDI-Public(01)00801741132803
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number436-2515L
Device Catalogue Number436-2515L
Device Lot Number50142830
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2019
Initial Report FDA Received Date04/19/2019
Patient Sequence Number1